| Model Number |
CD1257-40Q |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on (b)(6)2017.
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and awaiting explant.Further information was requested, but not yet available.There were no patient consequences.